# SDR ASAA2014050907725

- Difficulty date: May 9, 2014
- Submitted: May 10, 2014
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 23,752 hours, 7,352 cycles
- System (JASC): 7710 · Power Indicating System
- Part: Probe
- Part number: TC29604
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIAGNOSTICS REPORTS NR 1 ENGINE EGTHDM CONTINUES TO SHOW GREATER THAN EXPECTED DATA SCATTER AND MARGIN LOSS INDICATION ERRORS, STILL SUSPECT.  ACFT GROUNDED. REPLACED NR 1 ENGINE S1, S2, S3, AND S4 T49.5 PROBES.  EEC TEST PASSES.  REF AMM 77-21-01/401. NO EGT FAULTS IN HISTORY.
